# SDR 2005UALA01127

- Difficulty date: October 12, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 25,702 hours, 9,516 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Will Not Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED EPSU INT LOAD FWD L.  REPLACED THE FWD LEFT EPSU.
